# SDR USAA2013090600010

- Difficulty date: August 29, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545778
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CORROSION ON STRINGER 21R BETWEEN BS 927 TO 947. REPAIRED STRINGER IAW SRM 53-00-03-2R-1, DETAL V11.
